# SDR AWXA9500285

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND SEVERAL SEAT MOUNTED EMERGENCY EXIT LIGHTS INOPERATIVE.  REPAIRED SHORTED WIRES AT ROW 17, OPS CHECK GOOD.  (M)
